# SDR QXEA2017022800077

- Difficulty date: February 28, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 39,241 hours, 37,541 cycles
- System (JASC): 5240 · Service Doors
- Part: Nut
- Part number: 65545815
- Condition: Broken
- Location: Service Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR INTERIOR HANDLE BROKEN.   BROKEN NUT ON AFT GALLEY HANDLE. REMOVED AND REPLACE THE NUT. NO FURTHER DEFECTS NOTED.
